# SDR HEEA968418

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case Assy
- Part number: 206040531001
- Condition: Cracked
- Location: Xmsn Web Arms
- Part time: 9,882 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH CRACK INDICATIONS IN WEB ARMS. REPLACED WITH SERVICEABLE PARTS.  SEE MMIR # HEEA0008418 THROUGH #8421 FOR ADDITIONAL PARTS REPLACED.
